Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft, Lithium cognitive changes/side effects Jonathan

Posted by Angela5 on October 20, 2000, at 15:05:16

In reply to Re: Lithium serum blood test results Sunnely, posted by Jonathan on October 20, 2000, at 7:13:17

Jonathan -

As you seem to have figured out, what you mentioned is exactly what my pdoc is doing. As of Wednesday, I was on:
150 mg/day Wellbutrin
50 mg/day Zoloft
112.5 mg/day Cylert
3 mg/day Hytrin (to counteract sweating from WB)
and 600 mg/day Lithium Carbonate
The Lithium is being administered in the hope of increasing Wellbutrin's antidepressant effect enough that I can discontinue Zoloft, then switch to an MAOI. This is due to the fact that while SSRIs seem to be about the only thing that keep me from crying in a corner, they also erase all of my motivation (which I normally even have when depressed as hell) and make me want to sleep for years at a time. This just isn't worth the price anymore...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Angela5 thread:46763
URL: http://www.dr-bob.org/babble/20001012/msgs/46897.html